MathSciNet Relay Station
MathSciNet bibliographic data
MR1131719 62H12 (62F11 62H11)
Hendriks, Harrie A Cramér-Rao type lower bound for estimators with values in a manifold. J. Multivariate Anal. 38 (1991), no. 2, 245–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement